← Return to Anastrazole and weight gain

Discussion
riverwatcher (@riverwatcher)

Anastrazole and weight gain

Breast Cancer | Last Active: Sep 8, 2020 | Replies (3)

Comment receiving replies
@oilermama

I believe there is. As others have said, it is a side effect that I have experienced up close and personal. And it seems to be belly fat,predominantly. My activity levels are higher than a year ago but no weight loss is happening. Of course, I look at it as,”if weight gain is the most serious side effect I am experiencing,I can live with it (unhappily).

Jump to this post


Replies to "I believe there is. As others have said, it is a side effect that I have..."

That's the one side effect that I seem to have. In spite of more exercise (stationary bike, because I need to use a walker) and strict attention to diet. But I feel the same as you – if that's the worst side effect, I can live with it.